# SDR V0XD2022111701

- Difficulty date: November 17, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N45610
- Make and model: Emb EMB-145LR
- Aircraft serial: 45610
- Aircraft time: 39,372 hours, 31,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 14529495003
- Condition: Corroded
- Location: Frms 59-63
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV WET AREA LH SIDE SEAL PLATE HAS CORROSION AROUND NUTPLATES FR 59-63.    REMOVED AND REPLACED SILL PLATES FROM FR 59-63 LH SIDE IAW EMB 145 SRM  51-40-02
